Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 11.

Article

Campbell, H.E.A. and Shank, R.J. and Wehlau, D.L. (2013) Rings of invariants for modular representations of elementary abelian p-groups. Transformation Groups, 18 (1). pp. 1-22. ISSN 1083-4362 (online 1531-586X). (The full text of this publication is not available from this repository)

Hobson, Ashley and Shank, R.J. (2011) The invariants of the second symmetric power representation of SL_2(F_q). Journal of Pure and Applied Algebra, 215 (10). pp. 2481-2485. ISSN 0022-4049. (Full text available)
[img]
Preview

Shank, R.J. and Hobson, Ashley (2011) The invariants of the third symmetric power representation of SL_2(F_p). Journal of Algebra, 333 (1). pp. 241-257. ISSN 0021-8693. (Full text available)
[img]

Campbell, H.E.A. and Shank, R.J. and Wehlau, D.L. (2010) Vector invariants for the two dimensional modular representation of a cyclic group of prime order. Advances in Mathematics, 225 (2). pp. 1069-1094. ISSN 0001-8708. (Full text available)
[img]
Preview

Shank, R.J. and Fleischmann, P. and Sezer, M. and Woodcock, C.F. (2006) The Noether numbers for cyclic groups of prime order. Advances in Mathematics, 207 (1). pp. 149-155. ISSN 0001-8708. (Full text available)
[img]
Preview

Sezer, M. and Shank, R.J. (2006) On the coinvariants of modular representations of cyclic groups of prime order. Journal of Pure and Applied Algebra, 205 (1). pp. 210-225. ISSN 0022-4049. (Full text available)
[img]
Preview

Fleischmann, P. and Shank, R.J. (2003) The relative trace ideal and the depth of modular rings of invariants. Archiv der Mathematik, 80 (4). pp. 347-353. ISSN 1420-8938. (The full text of this publication is not available from this repository)

Campbell, H.E.A. and Hughes, I.P. and Kemper, G. and Shank, R.J. and Wehlau, D.L. (2000) Depth of modular invariant rings. Transformation Groups, 5 (1). pp. 21-34. ISSN 1083-4362. (The full text of this publication is not available from this repository)

Campbell, H.E.A. and GeramitaI., A.V. and Hughes, I.P. and Wehlau, D.L. and Shank, R.J. (1999) Non-Cohen-Macaulay Vector Invariants and a Noether Bound for a Gorenstein Ring of Invariants. Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques, 42 (2). pp. 155-161. ISSN 0008-4395. (Full text available)
[img]
Preview

Book section

Shank, R.J. and Wehlau, D.L. (2009) Decomposing symmetric powers of certain modular representations of cyclic groups. In: Campbell, H.E.A. and Helminck, A.G. and Kraft, H. and Wehlau, D., eds. Symmetry and Spaces: In Honor of Gerry Schwarz. Progress in Mathematics, 278 . Birkhauser, Berlin, pp. 169-196. ISBN 978-0-8176-4874-9 (Print) 978-0-8176-4875-6 (Online). (Full text available)
[img]
Preview

Conference or workshop item

Shank, R.J. (2004) Classical covariants and modular invariants. In: Campbell, H.E.A.E and Wehlau, D.L., eds. Invariant Theory in All Characteristics. American Mathematical Society pp. 241-250. ISBN 0821832441. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 17 22:47:23 2014 BST.